Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have deficiency of Vitamin B12 and Vitamin D. On neurokind plus. Why did I gain weight?

Hi, I have a deficiency of Vitamin B12 ,and Vitamin D ,I have been prescribed Neurokind Plus injections .5 days regular,then once every week for 4 weeks.I have taken all injections now.The medicines given to me are Tayo and HCQS. I wanted to know what are the side effects of this particular injection and tablets,since I have gained weight od around 3-4 kgs in the last one and a half month following my same simple diet .
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello, I have gone through your query and understood your concern. The medicines you are using will make your bone density increase and thus increase weight. Bone weight is not a problem but weight with adipose tissue cause you problems. Hope this helped you. Thanks.
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor